# SDR ASAA2014062808377

- Difficulty date: June 28, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 9,740 hours, 2,805 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Circuit Breaker
- Part number: 2TC473
- Condition: Broken
- Location: Window Heat
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WINDOW HEAT, OVERHEAT LIGHT ILLUMINATED RT INSIDE FORWARD WINDOW.  ACFT GROUNDED. FOUND RT FWD WINDOW HEAT CIRCUIT BREAKER BROKEN.  R & R CIRCUIT BREAKER, PERFORMED WINDOW HEAT CONTROL SYSTEM TEST, REF AMM 30-41-11-710-801.
